# SDR ASAA2017011119322

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 38,966 hours, 11,879 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 090635078
- Condition: Failed
- Location: Fuel Boost
- Part time: 38,966 hours, 11,879 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE NR 1 AFT BOOST PUMP LIGHT ILLUMINATED WITH SWITCH ON.  ACFT GROUNDED.  FOUND THE CIRCUIT BREAKER CLOSED, BUT CFI OPEN WITH WHITE BAND SHOWING.  RESET THE GFI, LIGHT EXTINGUISHED THEN REILLUMINATED. WHITE BAND IS SHOWING ON GFI. AFTER GFI RESET ,  LOW PRESSURE LIGHTS ILLUMINATED WITH THE FUEL BOOST PUMP SWITCHES ON. THE NR 1 AFT, NR 2 FWD, AND RT CENTER. PERFORMED FIM 28-22 TASK 803 WITH PUMP DISCONNECTED, SWITCH ON GFI, CIRCUIT BREAKER STAYED IN.  SUSPECT BAD PUMP. REMOVED AND REPLACED THE NR 1 AFT BOOST PUMP IAW AMM 28-22-41-000-801 AND AMM 28-22-41-400-801 STEP 3.G. (1) THROUGH (35). PUMP OPS TEST,ED IAW AMM 28-22-41-710-801. OPS AND LEAK CHECKED GOOD. OPS CHECK OF AFT NR 1, FWD NR 2, AND RT CENTER, ALONG WITH ALL OTHER BOOST PUMPS NORMAL IAW AMM 28-22-41-710-801.
